# SDR DALA2024090908819

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 CORROSION ON SUPPORT BRACKET AFT ATTACH FITTING ON AFT FIXED FAIRING LH PYLON. CORRECTIVE ACTION: REPLACED SUPPORT BRACKET AFT ATTACH FITTING ON AFT FIXED FAIRING LH PYLON PER AMDS CARD 5450-6010-LT
